# SDR SWAA2022011704088

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242VF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT GALLEY FLOORBOARD 242VF AFT EDGE IS DELAMINATED AS MARKED. / REPAIRED CABIN AFT GALLEY FLOORBOARD 242VF AT AFT EDGE IAW B737 ARM 53-00-50-2R-1; REPAIR 1 PAR 3 (A; C; F-J; K1; L1; M1) REV 61
